Article citationsMore>>

L. J. Shen and J. T. Sun, “p-th Moment Exponential Stability of Stochastic Differential Equations with Impulse Effect,” Science China Information Sciences, Vol. 54, No. 8, 2011, pp. 1702-1711. doi:10.1007/s11432-011-4250-7

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top